American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32D15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Marek Jarnicki and Peter Pflug. A new cross theorem for separately holomorphic functions. Proc. Amer. Math. Soc. 138 (2010) 3923-3932. MR 2679614.
Abstract, references, and article information   
View Article: PDF

[2] J. Hounie. A proof of Bochner's tube theorem. Proc. Amer. Math. Soc. 137 (2009) 4203-4207. MR 2538581.
Abstract, references, and article information   
View Article: PDF

[3] Roman Dwilewicz and Joël Merker. On the Hartogs--Bochner phenomenon for CR functions in $P_2(\mathbb{C})$. Proc. Amer. Math. Soc. 130 (2002) 1975-1980. MR 1896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gautam Bharali. Some generalizations of Chirka's extension theorem. Proc. Amer. Math. Soc. 129 (2001) 3665-3669. MR 1860501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jean-Baptiste Poly and Gilles Raby. Prolongement de courants positifs a travers de petits obstacles. Proc. Amer. Math. Soc. 127 (1999) 2091-2098. MR 1605933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Victoria Paolantoni. Subaveraging estimate for $CR$ functions defined on a hypersurface $M$ of ${\mathrm{C}}^{n}$. Proc. Amer. Math. Soc. 126 (1998) 1733-1738. MR 1459143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yi Fei Pan. Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 373-380. MR 1239803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zai Fei Ye. The envelope of holomorphy of a truncated tube . Proc. Amer. Math. Soc. 111 (1991) 157-159. MR 1030739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Boggess. The holomorphic extension of CR functions near a point of higher type . Proc. Amer. Math. Soc. 103 (1988) 847-855. MR 947669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. D. Hill and G. Taiani. On the Hans Lewy extension phenomenon in higher codimension . Proc. Amer. Math. Soc. 91 (1984) 568-572. MR 746091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. S. Chee. On the extension of $H\sp{p}$-functions in polydiscs . Proc. Amer. Math. Soc. 88 (1983) 270-274. MR 695257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joseph A. Cima and Josip Globevnik. Analytic continuation on complex lines . Proc. Amer. Math. Soc. 85 (1982) 411-413. MR 656114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Walter Rudin. Holomorphic maps that extend to automorphisms of a ball . Proc. Amer. Math. Soc. 81 (1981) 429-432. MR 597656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. M. Webster. On the reflection principle in several complex variables . Proc. Amer. Math. Soc. 71 (1978) 26-28. MR 0477138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. S. Chee. Zero sets and extensions of bounded holomorphic functions in polydiscs . Proc. Amer. Math. Soc. 60 (1976) 109-115. MR 0422678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Takahiro Kawai. Extension of hyperfunction solutions of linear differential equations with constant coefficients . Proc. Amer. Math. Soc. 59 (1976) 311-316. MR 0423426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eric Bedford. A short proof of the classical edge of the wedge theorem . Proc. Amer. Math. Soc. 43 (1974) 485-486. MR 0357852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dong S. Kim. Boundedly holomorphic convex Riemann domain . Proc. Amer. Math. Soc. 41 (1973) 495-497. MR 0328120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1